Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from belching, indigestion, pain in the arms and chest, nausea and vomiting. History of heart problems. Need EKG?

Hi I have been suffering with indigestion which is worse when I lay on my right side. I have been belching ++ and have also suffered with pain radiating down my right arm and hand during a recent episode of severe indigestion. I have also experienced pain in my left arm but this was not accompanied by central chest pain nausea or vomiting. My bowels are normal no blood in the stool no nausea or vomiting and all other systems are unremarkable. My mother has heart failure and my father mild hypertension. Guess I need a EKG??
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi, it may be acidity but you should check blood sugar level at fasting and post meal and go for ECG. It might be normal, should be done as your family history kept in mind. thanx for sharing in this forum.
Answered: Sat, 7 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor